Controlled markov chains and stochastic networks

Borkar, Vivek S. (1983) Controlled markov chains and stochastic networks SIAM Journal on Control and Optimization, 21 (4). pp. 652-666. ISSN 0363-0129

Full text not available from this repository.

Official URL:

Related URL:


Controlled Markov chains with average cost criterion and with special cost and transition structures are studied. Existence of optimal stationary strategies is established for the average cost criterion. Corresponding dynamic programming equations are derived. A stochastic network problem that includes interconnected queues as a special case is described and studied within this framework.

Item Type:Article
Source:Copyright of this article belongs to Society for Industrial & Applied Mathematics.
Keywords:Stable Strategies; Optimal Control; Average Cost; Dynamic Programming; Stochastic Networks; Interconnected Queues
ID Code:5313
Deposited On:18 Oct 2010 08:37
Last Modified:20 May 2011 10:50

Repository Staff Only: item control page